Publication
Title
Linear versus geometric morphometric approaches for the analysis of head shape dimorphism in lizards
Author
Abstract
Language
English
Source (journal)
Journal of morphology. - Philadelphia, Pa
Publication
Philadelphia, Pa : 2014
ISSN
0362-2525
Volume/pages
275:9(2014), p. 1016-1026
ISI
000340294700005
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.09.2014
Last edited 21.04.2018
To cite this reference